WoRMS taxon details

Hemipodia californiensis (Hartman, 1938)

594970  (urn:lsid:marinespecies.org:taxname:594970)

accepted
Species
marine
recent only
(ofHemipodus californiensis Hartman, 1938) Hartman, O. 1938. Descriptions of new species and new generic records of polychaetous annelids from California of the families Glyceridae, Eunicidae, Stauronereidae, and Opheliidae. University of California Publications in Zoology, 43(6): 93-111. [details]   
Type locality contained in California  
type locality contained in California [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Hemipodia californiensis (Hartman, 1938). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=594970 on 2018-12-11
Date
action
by
2012-01-29 03:41:30Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofHemipodus californiensis Hartman, 1938) Hartman, O. 1938. Descriptions of new species and new generic records of polychaetous annelids from California of the families Glyceridae, Eunicidae, Stauronereidae, and Opheliidae. University of California Publications in Zoology, 43(6): 93-111. [details]   

original description  (ofHemipodus olivieri Orensanz & Gianuca, 1974) Orensanz, José María and Gianuca, Norton Mattos 1974. Contribuiçao ao conhecimento dos anelídos poliquetas do Rio Grande do sul, Brasil. I. lista sistematica preliminar e descriçao de très novas espécies. Comunicaçoes do Museo de Ciências da PUCRGS Porto Alegre 4: 1-37. [details]   

original description  (ofHemipodus pectinans Hartmann-Schröder, 1962) Hartmann-Schröder, G. 1962. Zweiter Beitrag zur Polychaetenfauna von Peru. Kieler Meeresforschungen, 18(1): 109-147. [details]   

original description  (ofHemipodus triannulatus Hartmann-Schröder, 1960) Hartmann-Schröder, Gesa. (1960). Zur Polychaeten-Fauna von Peru. <em>Beiträge zur neotropischen Fauna.</em> 2(1): 1-44., available online at http://www.tandfonline.com/doi/abs/10.1080/01650526009380621 [details]   

new combination reference Böggemann, M. (2002). Revision of the Glyceridae Grube 1859 (Annelida: Polychaeta). <em>Abhandlungen der Senckenbergischen naturforschenden Gesellschaft.</em> 555: 1-249., available online at http://www.schweizerbart.de/publications/list/series/abh_senck
page(s): 82 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality